Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

I am currently taking 40 mg 1xday of sotal and

I am currently taking 40 mg 1xday of sotal and the dr wants to switch to Disopyramide 100mg 3xday. I'm a little concerned with the side effects of the new meds and the amount. I get nervous taking medication. Is disopyramide a safe drug to take? Is it ok just stop the sotal and begin with this new one the next day? I read you should be in the hospital to monator the drug. So I'm scared my dr never told me this.
I have a rapid heart rate and I had an ablation 7 yrs ago to lower it. All my ekg are normal, so was my stress test, and echo. Sometimes my heart has a premature beat that will last about 30 min. So it will feel like it stops beating every 6 or so beats. I will then get shakey and sweaty and dizzy. Sometimes I just get dizzy and sweaty on feet and hands. So the dr thinks the new med will help with this, what do you think?
I look forward to hearing from you.
Mon, 1 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
I am currently taking 40 mg 1xday of sotal and